# SDR FXGA20120313004

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 55,672 hours
- Engine: Pwa R2800CB16
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lws 211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX,  FOUND CRACKED LOWER WING SKIN AT CENTER SPAR AFT FLANGE WING STA 211L.
